# SDR SWAA2025021490303

- Difficulty date: January 28, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.00 INCH. APPROX. 2025-91907<[01] TOOL USED STEP 6 P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-SEP-25.;[02] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR; INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 16 INCH FROM FRONT SPAR; INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
